Author: Sorting Last Post on Top Message:
YMUNDERWOOD SparkPoints: (243,102)
Fitness Minutes: (183,847)
Posts: 18,699
1/10/13 4:34 P

no, i buy he ones derive from whole foods from the local farmers market.

OBIESMOM2 SparkPoints: (92,779)
Fitness Minutes: (58,857)
Posts: 5,887
1/10/13 3:54 P

I tried taking potassium and I felt like my heart was racing. Now I just eat lentils to get extra potassium.



The most handicapped person in the world is a negative thinker; a person who has the skills, abilities, talents and tools, yet chooses not to use them.
~Heather Whitestone

Forget your perfect offering, there is a crack in everything. That's how the light gets in.
~Leonard Cohen
MILTONS1 Posts: 3,572
1/10/13 3:34 P

not at all

RIET69 SparkPoints: (47,087)
Fitness Minutes: (11,285)
Posts: 3,116
1/10/13 3:27 P

No, they don't make me nervous. My doctor and I decided that I get all the vitamins I need through good foods.

LACEBOT Posts: 734
1/10/13 12:54 P

no

PAULIE91952 Posts: 5,562
1/10/13 12:47 P

No

BLUEBIRDSFLY Posts: 3,628
1/10/13 12:33 P

I prefer to get my vitamins from whole foods. I think they are better absorbed this way.

Tell your heart that the fear of suffering is worse than the suffering itself. And that no heart has ever suffered when it goes in search of its dreams, because every second of the search is a secondís encounter with God and with eternity"
-Paulo Coelho
Alchemist





DURANGOREDDOG Posts: 2,284
1/10/13 12:05 P

no

Bernie from Durango, CO
MST

What you do Today can improve ALL your tomorrows!

GOAL: Drop 9 pounds in eight weeks.
COSMOANGEL SparkPoints: (7,949)
Fitness Minutes: (21,886)
Posts: 51
1/10/13 12:05 P

Yes!!! I also take other medications and I am not sure if its reaction or what but there are a number of things I have taken that makes me "nervous"...although when I talked about it with my doctor he said I was "overstimulated" ... not nervous lol. The following have done it for me:
chromium, astralagus, green tea (just sleeplessness), ginko, ginsing...anything in an adrenal support formula...also decongestants, cough medicine.

jw

GLITTERFAIRY77 Posts: 8,023
1/10/13 12:03 P

I don't remember Gingko ever making me feel nervous. If you feel that it is, you might want to try not taking it for about a week, to see if that is indeed what is affecting you.


MamiSheli53 is my MOM!!!

Abi~Rochester, NY

Aim for progress...NOT perfection.

Starting weight July 2012: 310
(dates of accomplishment for the following to come)
GW1: 280 passed 2/8/13-278!
GW2: 250
GW3: 220
GW4: 200
GW5: 175

I can do ALLLLLL things through Christ who strengthens me.


"It's a long, hard climb-but I'm gonna get there."

"If you stay focused on the past, you will never be able to see what lies ahead."
DIDS70 Posts: 5,368
1/10/13 11:55 A

I take a few and none made me nervous or edgy. Actually they didn't make me feel anything. I knew they were working though.

:)
GERBEAR1964 Posts: 231
1/10/13 11:50 A

I have started to take several vitamins that my diet requires and that my Dr. wants me to take. I was wondering if anyone took Ginko Bolba and it caused them to be nervous?


Page: 1 of (1)  




Other SparkPeople Cafe Topics:

Topics: Last Post:
SP Blog 7/3/2014 1:20:39 PM
Cooked onions are bad? 5/19/2014 11:35:13 PM
What book to read? 4/16/2014 2:46:08 AM
Summer 5/27/2014 5:02:36 PM
New teams -Check us out and join us 3/23/2014 11:57:56 PM